# SDR DL757091343

- Difficulty date: July 11, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,224 hours, 28,889 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON BULKHEAD O/B SIDE AT NACELLE STA 201 IS HEAVILY CHAFED NEAR LOWER CORNER.  REPAIRED PER ERA 476259-14AD REV ORIG, DURING HMV AT SAA ON NRC 141579.
